Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Optimal transmission schedules in TWDM optical passive star networks
 
 
Title: Optimal transmission schedules in TWDM optical passive star networks
Author: Lee, Sang-Kyu
Duksu Oh, A.
Choi, Hongsik
Choi, Hyeong-Ah
Appeared in: Discrete applied mathematics
Paging: Volume 75 (1997) nr. 1 pages 11 p.
Year: 1997
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands